Limit search to available items
Book Cover
E-book
Author Nier, Francis, author.

Title Boundary conditions and subelliptic estimates for geometric Kramers-Fokker-Planck operators on manifolds with boundaries / F. Nier
Published Providence, RI : American Mathematical Society, [2018]
©2018
Online access available from:
ProQuest Ebook Central Subscription    View Resource Record  

Copies

Description 1 online resource (v, 144 pages)
Series Memoirs of the American Mathematical Society, 0065-9266 ; volume 252, number 1200
Memoirs of the American Mathematical Society ; no. 1200
Contents One dimensional model problem -- Cuspidal semigroups -- Separation of variables -- General boundary conditions for half-space problems -- Geometric Kramers-Fokker-Planck operator -- Geometric KFP-operators on manifolds with boundary -- Variations on a Theorem -- Applications -- Appendix A. Translation invariant model problems -- Appendix B. Partitions of unity
Summary "This article is concerned with the maximal accretive realizations of geometric Kramers-Fokker-Planck operators on manifolds with boundaries. A general class of boundary conditions is introduced which ensures the maximal accretivity and some global subelliptic estimates. Those estimates imply nice spectral properties as well as exponential decay properties for the associated semigroup. Admissible boundary conditions cover a wide range of applications for the usual scalar Kramer-Fokker- Planck equation or Bismut's hypoelliptic laplacian."--Page v
Notes "March 2018, volume 252, number 1200 (first of 6 numbers)."
Bibliography Includes bibliographical references (pages 141-144)
Notes Print version record
Subject Boundary value problems.
Elliptic operators.
Fokker-Planck equation.
Geometry, Differential.
Hypoelliptic operators.
Manifolds (Mathematics)
Boundary value problems.
Elliptic operators.
Fokker-Planck equation.
Geometry, Differential.
Hypoelliptic operators.
MATHEMATICS -- Calculus.
MATHEMATICS -- Mathematical Analysis.
Manifolds (Mathematics)
Form Electronic book
Author American Mathematical Society, publisher.
ISBN 1470443694
9781470443696